# SDR UPS02839391

- Difficulty date: August 20, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT LOWER FUSELAGE SKIN IS CRACKED AT STA 1800 LONG 33.  REMOVED AND REPLACED SKIN BETWEEN STA 1690 TO 1890 LONG 28L TO 28R IAW DWG 5649329, SRM 51-1-21, 51-1-20D, 53-1-0.
